# SDR AALA202407186530

- Difficulty date: July 12, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A321-231
- Aircraft serial: 6783
- Aircraft time: 27,092 hours, 10,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F100055020
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN CENTER CEILING EMERGENCY EXIT SIGN AT L3 DOOR IS INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202407166530: MAINTENANCE REPLACED EMERGENCY EXIT SIGN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-16.** (CLOSED)
